Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 127–146 (Mi umn2927)  

This article is cited in 41 scientific papers (total in 41 papers)

Classes of topological groups

A. V. Arkhangel'skii

Full text: PDF file (1502 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 151–174

Bibliographic databases:

UDC: 513.83
MSC: 22A05, 22A25, 20K45
Received: 24.01.1981

Citation: A. V. Arkhangel'skii, “Classes of topological groups”, Uspekhi Mat. Nauk, 36:3(219) (1981), 127–146; Russian Math. Surveys, 36:3 (1981), 151–174

Citation in format AMSBIB
\by A.~V.~Arkhangel'skii
\paper Classes of topological groups
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 127--146
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 151--174

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Tkachuk, “On a method of constructing examples of $M$-equivalent spaces”, Russian Math. Surveys, 38:6 (1983), 135–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. M. Choban, “Stable metrics on universal algebras”, Russian Math. Surveys, 41:5 (1986), 135–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    5. PETER NYIKOS, “The Cantor Tree and the Fr�chet-Urysohn Property”, Ann NY Acad Sci, 552:1 Papers o (1989), 109  crossref
    6. V. V. Uspenskii, “Free topological groups of metrizable spaces”, Math. USSR-Izv., 37:3 (1991), 657–680  mathnet  crossref  mathscinet  zmath  adsnasa
    7. A.V. Arhangel'skiǐ, “On biradial topological spaces and groups”, Topology and its Applications, 36:2 (1990), 173  crossref
    8. Peter J. Nyikos, “Subsets of ωω and the Fréchet-Urysohn and αi-properties”, Topology and its Applications, 48:2 (1992), 91  crossref
    9. Vladimir G. Pestov, “Universal arrows to forgetful functors from categories of topological algebra”, BAZ, 48:2 (1993), 209  crossref  mathscinet  zmath  isi
    10. Vladimir G. Pestov, “Enlargeable Banach-Lie algebras and free topological groups”, BAZ, 48:1 (1993), 13  crossref  mathscinet  isi
    11. Vladimir Pestov, “A remark on embedding topological groups into products”, BAZ, 49:3 (1994), 519  crossref  mathscinet  zmath  isi
    12. A. V. Arhangel'skii, F. Cammaroto, “On different types of cleavability of topological spaces”, JAZ, 58:2 (1995), 183  crossref  mathscinet  isi
    13. A.V. Arhangel'skiǐ, P.J. Collins, “On submaximal spaces”, Topology and its Applications, 64:3 (1995), 219  crossref
    14. Sergey Svetlichny, “Two theorems on generalised metric spaces”, BAZ, 55:2 (1997), 197  crossref  mathscinet  zmath  isi
    15. Dikran N. Dikranjan, V.V. Uspenskij, “Categorically compact topological groups”, Journal of Pure and Applied Algebra, 126:1-3 (1998), 149  crossref
    16. W.W. Comfort, Sidney A. Morris, D. Robbie, S. Svetlichny, M. Tkačenko, “Suitable sets for topological groups”, Topology and its Applications, 86:1 (1998), 25  crossref
    17. Dikran Dikranjan, “Compactness and connectedness in topological groups”, Topology and its Applications, 84:1-3 (1998), 227  crossref
    18. Mikhail Tkačenko, “Introduction to topological groups”, Topology and its Applications, 86:3 (1998), 179  crossref
    19. Dikran Dikranjan, “Recent advances in minimal topological groups”, Topology and its Applications, 85:1-3 (1998), 53  crossref
    20. Dikran Dikranjan, “Quotients of zero-dimensional precompact abelian groups”, Topology and its Applications, 86:1 (1998), 47  crossref
    21. Dikran Dikranjan, Michael Tkačenko, “Sequential completeness of quotient groups”, BAZ, 61:1 (2000), 129  crossref  mathscinet  zmath  isi
    22. A.V. Arhangel'skii, A. Bella, “On pseudocompactness of remainders of topological groups and some classes of mappings”, Topology and its Applications, 111:1-2 (2000), 21  crossref
    23. N. E. Mirzakhanyan, “O nekotorykh priznakakh psevdoradialnosti topologicheskikh prostranstv”, Uch. zapiski EGU, ser. Fizika i Matematika, 2000, no. 2, 120–122  mathnet
    24. A.V. Arhangel'skii, “Topological groups and -embeddings”, Topology and its Applications, 115:3 (2001), 265  crossref
    25. Michael Tkachenko, “Provisional solution to a Comfort–van Mill problem”, Topology and its Applications, 125:1 (2002), 171  crossref
    26. Mikhail Tkachenko, Ivan Yaschenko, “Independent group topologies on Abelian groups”, Topology and its Applications, 122:1-2 (2002), 425  crossref
    27. O. V. Sipacheva, “The topology of free topological groups”, J. Math. Sci., 131:4 (2005), 5765–5838  mathnet  crossref  mathscinet  zmath  elib  elib
    28. Peter Nickolas, Mikhail Tkachenko, “Local compactness in free topological groups”, BAZ, 68:2 (2003), 243  crossref  mathscinet  zmath  isi  elib
    29. J.P. Troallic, “Equicontinuity and balanced topological groups”, Topology and its Applications, 135:1-3 (2004), 63  crossref
    30. Gary Gruenhage, Paul J. Szeptycki, “Fréchet–Urysohn for finite sets”, Topology and its Applications, 151:1-3 (2005), 238  crossref
    31. Montserrat Bruguera, Mikhail Tkachenko, “The three space problem in topological groups”, Topology and its Applications, 153:13 (2006), 2278  crossref
    32. Stefano Ferri, Matthias Neufang, “On the topological centre of the algebra for general topological groups”, Journal of Functional Analysis, 244:1 (2007), 154  crossref
    33. S. Kundu, Pratibha Garg, “The compact-open topology: A new perspective”, Topology and its Applications, 156:4 (2009), 686  crossref
    34. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    35. M. Hrušák, U.A. Ramos-García, “Precompact Fréchet topologies on Abelian groups”, Topology and its Applications, 2012  crossref
    36. A. V. Arhangel'skii, “Selected old open problems in general topology”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 37–46  mathnet
    37. Rongxin Shen, “On generalized metrizable properties in quasitopological groups”, Topology and its Applications, 173 (2014), 219  crossref
    38. M. Hrušák, U.A. Ramos-García, “Malykhin's problem”, Advances in Mathematics, 262 (2014), 193  crossref
    39. V. Jindal, S. Kundu, “Topological and functional analytic properties of the compact-<mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals="" xmlns:sa=""><mml:msub><mml:mrow><mml:mi>G</mml:mi></mml:mrow><mml:mrow><mml:mi>δ</mml:mi></mml:mrow></mml:msub></mml:math>-open topology on <mml:math altimg="si2.gif" overflow="scroll" xml”, Topology and its Applications, 174 (2014), 1  crossref
    40. I. M. Leibo, “On the Dimension of Preimages of Certain Paracompact Spaces”, Math. Notes, 103:3 (2018), 405–414  mathnet  crossref  crossref  mathscinet  isi  elib
    41. Kozlov K.L. van Mill J. Tkachenko M.G., “Alexander Vladimirovich Arhangel'Skii”, Topology Appl., 281:SI (2020), 107183  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:804
    Full text:352
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021